Freeman, A. M., “The Annals of Connacht”, Revue Celtique 51 (1934)

From CODECS: Online Database and e-Resources for Celtic Studies
Freeman (A. M.) 1934a
}}</div></div></div>

Freeman, A. Martin, “The Annals of Connacht [part 2]”, Revue Celtique 51 (1934): 46–111, 199–301.

  • journal article
Citation details
Contributor(s)
Article
“The Annals of Connacht”
[additional details: part 2]
Periodical
Revue Celtique 51 (1934)
Revue Celtique 51 (1934).
Gallica: <link>
Volume
51
Pages
46–111, 199–301
Related publications
General
Freeman, A. Martin, “The Annals of Connacht [part 1]”, Revue Celtique 50 (1933): 1–23, 117–142, 272–288, 339–356.
Subject classification

Sources
The relevance of a publication to other entries may be indicated in two ways: directly, by submitting a tag for the relevant catalogue entry on this page, or indirectly, by detecting usage in other entries. In addition, keywords without corresponding entry may be assigned to increase their visibility in searches.

Texts

Manuscripts

none indexed
web page identifiers
Contributors
, Dennis Groenewegen
CODECS is published online by Stichting A. G. van Hamel voor Keltische Studies (A. G. van Hamel Foundation for Celtic Studies) under the Creative Commons Attribution-ShareAlike 3.0 Unported (CC BY-SA 3.0) licence. Designed, directed and maintained by Dennis Groenewegen.